Medical Questions > Mens Health > Sexual Health - Men Forum

yellow discharge occurs at the beginning masturbation

Must Read
Talking openly about the penis is a very personal matter. Learn basic penis anatomy to discuss penile disorders accurately with your doctor....
Penis symptoms that interfere with sexual activity or urination could be serious. Learn the signs and symptoms of penis problems that require a doctor's help....
How do urologists evaluate and diagnose painful penis? A penis disorder is a medical problem. Learn more about possible diagnoses for penis disorders now....
User Profile
"About 4 months ago, I went to the doctor for painful urination after unprotected sexual activity. He did a G/C swab, and a culture, and found nothing. I was given ceftriaxone and azithro per aafp guidelines, without relief. I was then prescribed one week of levofloxacin 500 mg bid. After levo, the pain subsided for about 3 month. In the last 3 weeks however, i've developed a yellow discharge that most often occurs at the beginning of masturbation. This discharge began about a week after another sexual encounter unprotected. I went to my GP again, and was empirically treated for G/C as well as tested, but came back negative. I was also given 2 doses of fluconazole 150 mg since it was brought up that the 2nd sexual encounter was being treated for vaginal candidiasis at the time of coitus, and finally metro for possibility of trich, about a week after the G/C. I've noticed that both incidences have occurred after very frequent sex or masturbation. what the next step in dx?


Did you find this post helpful?
|

User Profile
replied July 7th, 2015
Welcome to e health forum.

Diagnosis and treatment of your symptoms have been only empiric and symptomatic, in spite of negative test results.

It is possible that your symptoms were reactive and not related to any infections. In most such cases even placebo treatment or antiinflammatory medications for a few days might relieve your symptoms.

The next time, if you have such symptoms after sexual intercourse (protected of course) or after masturbation (please use proper lubrication, and avoid genital trauma) avoid taking any antibiotics (unless you have laboratory evidence of infection or if you have purulent secretions). Take over the counter anti-inflammatory medications for a day or two. If the symptoms subside then your symptoms are related to reactive inflammation.
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.